# SDR CA960109003

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose Assembly
- Part number: ASC4131
- Condition: Separated
- Location: Firewall Fitting
- Component: Aeroquip
- Stage of operation: TX
- Nature of condition: K, X
- Precautionary procedure: D

## Discrepancy

(CAN)MOTIVE FUEL FLEXIBLE HOSE ASSEMBLY SEPARATED FROM AFT END FITTING WHICH CONNECTS TO NACELLE VERTICAL FIREWALL. RESULTING LOSS OF FUEL CAUSED AIRCRAFT TO VEER SLIGHTLY TO LEFT DURING TAXI. HOSE RETURNE D TO MANUFACTURER FOR INVESTIGATION.
